Are you looking for best cold medicine for sinus congestion, we’ve consulted top experts who has in-and-out knowledge about the cold medicine for sinus congestion. We choose the top most quality product, which comes with amazing features you’ve never heard before. We have filter more than 100+ of product to give you top 10 list of best cold medicine for sinus congestion.

This list is undoubtedly the best cold medicine for sinus congestion available in the market today. However, if you don’t want to spend more time on filtering and finding which one is good cold medicine for sinus congestion, then you should absolutely go for our Top list of the winner. which comes with all the basic features one could expect in a cold medicine for sinus congestion.


Best cold medicine for sinus congestion – The Winners!


But these three has some more competitions too, Check out below List of Top 10 best cold medicine for sinus congestion.If you are ready to choose a new cold medicine for sinus congestion, check out our recommendations for the best cold medicine for sinus congestion. But if you’d like to learn more about the various types of cold medicine for sinus congestion available and how to choose the right one for you, read on.

List of Top 10 Best cold medicine for sinus congestion In Detailed


Bestseller No. 1
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 20 Coated Tablets
  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product
Bestseller No. 2
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 50 Coated Tablets
  • One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product
  • Advil congestion relief also treats the pain associated with colds and allergies
Bestseller No. 3
Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief, 24 ct
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
Bestseller No. 4
Rite Aid Non-Drowsy Daytime Sinus Congestion & Pain Relief, Rapid Release Gelcaps - 24 Count | Nasal Decongestant | Cold Medicine for Adults | Allergy Medication | Allergy Relief | Sinus Relief
  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion, and sinus pressure. Compare Rite Aid’s Daytime rapid release gelcaps to the active ingredients in Tylenol Sinus + Headache Day.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
  • FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever. While our nasal decongestant reduces sinus congestion and pressure.
  • RAPID RELEASE GELCAPS: Rite Aid’s Rite Aid Sinus Congestion & Pain Relief cold and allergy medicine for adults is designed to quickly release and relieve your symptoms offering you fast sinus relief, nasal congestion relief, and allergy relief.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Bestseller No. 5
ALKA-SELTZER PLUS Severe Strength Cough Mucus and Congestion Medicine Liquid Gels for adults, 20 Count
  • Alka Seltzer Plus severe cough, mucus and congestion liquid gels
  • Multi symptom
  • 20 liquid gels
SaleBestseller No. 6
Vicks Sinex SEVERE, All-In-One Sinus Relief, Non-Drowsy, Sinus Decongestant for Fast Relief of Pain, Pressure, Headache, and Congestion, 24 LiquiCaps
  • ALL-IN-ONE SINUS RELIEF
  • FAST RELIEF OF SINUS SYMPTOMS such as sinus pressure, sinus headache and pain, sinus congestion, stuffy nose
  • RELIEF IN AS LITTLE AS 30 MINUTES
  • MAXIMUM STRENGTH MEDICINE
  • TRUSTED RELIEF from the makers of Vicks
Bestseller No. 7
Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels, 20 Count
  • Alka-Seltzer Plus sinus and cold liquid gels is a cold and sinus medicine
  • 20 liquid gels
  • Bayer consumer care
SaleBestseller No. 8
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
Bestseller No. 9
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate - 20 Coated Tablets
  • One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older
  • Take one tablet every four hours while symptoms persist
  • HSA and FSA eligible product
SaleBestseller No. 10
Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen, Phenylephrine, HCl & Chlorpheniramine Maleate 4 mg, 50 Count
  • One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg
  • 200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief
  • Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
  • Allergy and pain medicine for adults and children 12 years of age and older
Hope this list of the best cold medicine for sinus congestion will be helpful for you. Feel free to contact us if you have any questions about our site or our reviews, and we will be happy to help you with your purchasing decisions in any way we can.